# SDR CALA2025080407257

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 68,774 hours, 30,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE/DOOR SHOWS  ARMED ON THE GROUND BUT  NOT INFLIGHT UNLESS HAN DLE IS PUSHED.    REINSTALLED GIRT BAR INDICATION TAB BACK INTO PLACE AS REQUIRED. ALL DOOR OPENING AND CLOSING FUNCTIONS ARE NORMAL REF AMM 52-10-00 PB710.
